A conjugation problem for non-stationary abstract linear differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1629-1638
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a9,
author = {V. I. Korzyuk and N. J. Yurchuk},
title = {A conjugation problem for non-stationary abstract linear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1629--1638},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a9/}
}
V. I. Korzyuk; N. J. Yurchuk. A conjugation problem for non-stationary abstract linear differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1629-1638. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a9/